Volume 10, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 8, 3533–4008
Issue 7, 3059–3532
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the Kontsevich integral for knotted trivalent graphs

Zsuzsanna Dancso

Algebraic & Geometric Topology 10 (2010) 1317–1365
Bibliography
1 D Bar-Natan, Algebraic knot theory – a call for action
2 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
3 D Bar-Natan, Non-associative tangles, from: "Geometric topology (Athens, GA, 1993)" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 139 MR1470726
4 D Bar-Natan, On associators and the Grothendieck–Teichmuller group. I, Selecta Math. (N.S.) 4 (1998) 183 MR1669949
5 D Cheptea, T T Q Le, A TQFT associated to the LMO invariant of three-dimensional manifolds, Comm. Math. Phys. 272 (2007) 601 MR2304469
6 S Chmutov, S Duzhin, The Kontsevich integral, Acta Appl. Math. 66 (2001) 155 MR1837618
7 V G Drinfel’d, Quasi-Hopf algebras, Algebra i Analiz 1 (1989) 114 MR1047964
8 V G Drinfel’d, On quasitriangular quasi-Hopf algebras and on a group that is closely connected with Gal(Q∕Q), Algebra i Analiz 2 (1990) 149 MR1080203
9 V Goryunov, Vassiliev invariants of knots in R3 and in a solid torus, from: "Differential and symplectic topology of knots and curves" (editor S Tabachnikov), Amer. Math. Soc. Transl. Ser. 2 190, Amer. Math. Soc. (1999) 37 MR1738389
10 M Kontsevich, Vassiliev’s knot invariants, from: "I M Gel’fand Seminar" (editors S Gel’fand, S Gindikin), Adv. Soviet Math. 16, Amer. Math. Soc. (1993) 137 MR1237836
11 T T Q Le, H Murakami, J Murakami, T Ohtsuki, A three-manifold invariant via the Kontsevich integral, Osaka J. Math. 36 (1999) 365 MR1736483
12 T T Q Le, J Murakami, Representation of the category of tangles by Kontsevich’s iterated integral, Comm. Math. Phys. 168 (1995) 535 MR1328252
13 T T Q Le, J Murakami, The universal Vassiliev–Kontsevich invariant for framed oriented links, Compositio Math. 102 (1996) 41 MR1394520
14 T T Q Le, J Murakami, Parallel version of the universal Vassiliev–Kontsevich invariant, J. Pure Appl. Algebra 121 (1997) 271 MR1477611
15 T T Q Le, J Murakami, T Ohtsuki, On a universal perturbative invariant of 3–manifolds, Topology 37 (1998) 539 MR1604883
16 J Murakami, T Ohtsuki, Topological quantum field theory for the universal quantum invariant, Comm. Math. Phys. 188 (1997) 501 MR1473309
17 T Ohtsuki, Quantum invariants. A study of knots, 3–manifolds, and their sets, 29, World Scientific (2002) MR1881401
18 D P Thurston, The algebra of knotted trivalent graphs and Turaev’s shadow world, from: "Invariants of knots and 3–manifolds (Kyoto, 2001)" (editors T Ohtsuki, T Kohno, T Le, J Murakami, J Roberts, V Turaev), Geom. Topol. Monogr. 4 (2002) 337 MR2048108
19 T Watanabe, Knotted trivalent graphs and construction of the LMO invariant from triangulations, Osaka J. Math. 44 (2007) 351 MR2351006
20 S Yamada, An invariant of spatial graphs, J. Graph Theory 13 (1989) 537 MR1016274